How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Sarah Rachel Your Own Question
Sarah Rachel
Sarah Rachel, Nutritional Consultant / Herbalist
Category: Health
Satisfied Customers: 738
Experience:  Nutritional Consultant, Herbalist, Natural Health Advocate, Studying to be a Holistic Practitioner
2833627
Type Your Health Question Here...
Sarah Rachel is online now
A new question is answered every 9 seconds

Why are my lower legs and feet turning red and purple and I

Resolved Question:

Why are my lower legs and feet turning red and purple and I feel a tingling sensation in my feet all the way to my toes?
Submitted: 9 years ago.
Category: Health
Expert:  Sarah Rachel replied 9 years ago.

Hello my friend,

I understand your concerns and I will do everything I can to help you. I am also available to answer any follow up questions that you may have. I can certainly help to give you an idea of what may be going on however do keep in mind that only a doctor can properly diagnose you.

There are many things which can cause this so further testing will need to be done to determine the cause.These symptoms require medical investigation. Tingling that happens in the legs and feet typically indicate poor circulation or abnormal nerve sensations that can happen from nerve damage, nerve disease, or another underlying medical condition. When your feet turn purple this is also a sign of poor circulation. Some people who have Raynauds disease will notice that their feet or hands turn purple in the winter months which is why its essential that they are kept warm. You would need to see your doctor to find out if this is the cause. Diabetics tend to have circulation problems as well.

The best thing to do at this point is to make an appointment with your doctor for a full physical and blood work. Your doctor will most likely check you for diabetes as well as other disorders. If you are on any medications your doctor may check to see if any of the medications your on could be causing your symptoms depending on what the side effects are.

I hope this helps. Please click on accept otherwise please request more information. I am always here to help you.

Have a wonderful day!

Sarah :)

Sarah Rachel, Nutritional Consultant / Herbalist
Category: Health
Satisfied Customers: 738
Experience: Nutritional Consultant, Herbalist, Natural Health Advocate, Studying to be a Holistic Practitioner
Sarah Rachel and 4 other Health Specialists are ready to help you
Customer: replied 9 years ago.
Reply to Sarah Rachel's Post: I Had a full blood workup. Everything O.K. including glucose levels. I think it may be peripheral neuropathy based on doing some research on my own. Your thoughts?
Expert:  Sarah Rachel replied 9 years ago.

Hello my friend,

I'm glad to hear that you had a complete blood workup. I have just read up on peripheral neuropathy, and you are correct as this may be what is causing your problem however only your doctor can properly diagnose this. From my reading I see that there are more than 100 types so this may be difficult to diagnose. Based on what I found it does sound as though this is a possibility. Have you discussed this with your doctor?

I hope this helps. Please click on accept otherwise please request more information. I am always here to help.

Have a great day!

Sarah :)

Expert:  Kerry replied 9 years ago.

Hello

Did your doctor check you for possible blood clots or an infection in the tissue known as cellulitis?

I don't mean to alarm you but those could be a few of the other possible causes.

Kerry